MAUDE Adverse Event Report: DePuy Mitek LLC US HEALIX ADVANCE ORTHOCORD; Screw, fixation, bone

DePuy Mitek LLC US HEALIX ADVANCE ORTHOCORD; Screw, fixation, bone
Catalog Number 222303
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
This is report 2 of 2 for (b)(4) it was reported that during a rotator cuff repair procedure, it was discovered that the anchor on the 4.5 healix advance peek w/cord device pulled out.A replacement device was used to continue the surgery, but the same issue occurred again.It was not reported if there were any delays to the surgical procedure.It was reported that a spare device was used to complete the surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.

Brand Name
HEALIX ADVANCE ORTHOCORD
Common Device Name
Screw, fixation, bone
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50933487
Report Number1221934-2026-04436
Device Sequence Number21231968
Product Code HWC
UDI-Device Identifier10886705021390
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222303
Device Lot Number10587G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown